# SDR FDEA201204111356

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DECK PLATE HAS CORROSION AT STA 1680 TO 1717 RBL 35.  REPLACED IAW SRM 51-40-02 REV 105 AND DWG 146N5300, SHT 1, REV E AND SHT 3, REV A.  REPAIR IS CLASSIFIED AS MAJOR.
